Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 345, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 24, 2011, 3:27 AM CDT for Barton County, Vernon County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 3:27 AM CDT (08:27 UTC)
- Expired
- Jun 24, 2011, 4:14 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:45 AM CDT | HAIL 0.75 | 1 Ne Verdella, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -379 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS53 KSGF 240827
SVRSGF
MOC011-217-240930-
/O.NEW.KSGF.SV.W.0345.110624T0827Z-110624T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 AM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 430 AM CDT.
* AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR OSKALOOSA...OR 8 MILES WEST OF VERDELLA...
MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE BRONAUGH...HANNON...IANTHA...IRWIN...
KENOMA...LAMAR HEIGHTS...LAMAR...LIBERAL...MILFORD...OSKALOOSA...
SHELDON AND VERDELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3771 9458 3764 9408 3739 9408 3758 9462
3767 9461
TIME...MOT...LOC 0828Z 282DEG 25KT 3764 9456
WIND...HAIL <50MPH 1.00IN
$$
GAGAN4 follow-up statements
546
WWUS53 KSGF 240838
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT FRI JUN 24 2011
MOC217-240848-
/O.CAN.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
VERNON MO-
338 AM CDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERNON COUNTY IS
CANCELLED...
&&
LAT...LON 3762 9454 3766 9448 3764 9408 3740 9408
3756 9454
TIME...MOT...LOC 0838Z 290DEG 26KT 3760 9447
$$
MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
338 AM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHERN BARTON COUNTY...
AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR HANNON...OR NEAR
VERDELLA...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL.
LOCATIONS IMPACTED INCLUDE HANNON...IANTHA...IRWIN...KENOMA...LAMAR
HEIGHTS...LAMAR...LIBERAL...MILFORD AND VERDELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3762 9454 3766 9448 3764 9408 3740 9408
3756 9454
TIME...MOT...LOC 0838Z 290DEG 26KT 3760 9447
WIND...HAIL <50MPH 1.25IN
$$441
WWUS53 KSGF 240851
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT FRI JUN 24 2011
MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
351 AM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL BARTON COUNTY...
AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES WEST OF IRWIN...OR NEAR
VERDELLA...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE IRWIN...LAMAR HEIGHTS...LAMAR AND MILFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3760 9445 3763 9439 3760 9408 3740 9408
3754 9445
TIME...MOT...LOC 0851Z 290DEG 26KT 3757 9436
WIND...HAIL <50MPH 1.00IN
$$
GAGAN935
WWUS53 KSGF 240903
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT FRI JUN 24 2011
MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
403 AM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EAST CENTRAL BARTON COUNTY...
AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR LAMAR...MOVING SOUTHEAST AT 30
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE LAMAR HEIGHTS AND LAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3755 9432 3757 9427 3757 9408 3751 9407
3740 9408 3750 9432
TIME...MOT...LOC 0903Z 293DEG 28KT 3751 9424
WIND...HAIL <50MPH 1.00IN
$$
GAGAN680
WWUS53 KSGF 240914
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 AM CDT FRI JUN 24 2011
MOC011-240923-
/O.CAN.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
414 AM CDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARTON COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED. A STRONG THUNDERSTORM
CONTINUES TO MOVE INTO SOUTHEASTERN BARTON COUNTY AND WILL AFFECT
AREAS IN AND AROUND GOLDEN CITY. HAIL TO THE SIZE OF DIMES IS
POSSIBLE WITH THIS STORM.
LAT...LON 3755 9432 3757 9427 3757 9408 3751 9407
3740 9408 3750 9432
TIME...MOT...LOC 0913Z 293DEG 28KT 3748 9415
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:43 AM CDT, 44 minutes earlier.
Area forecast discussion, Jun 24, 2:43 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 243 AM CDT FRI JUN 24 2011 .DISCUSSION... STARTING OFF THIS MORNING...ELEVATED CONVECTION ONGOING IN A RATHER DISORGANIZED FASHION OVER FAR SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI...IN RESPONSE TO ISENTROPIC ASCENT ON THE NOSE OF A BROAD 30-40 KT LOW LEVEL JET. MUCAPES REMAIN MODERATE...ON THE ORDER OF 1500 J/K OR LESS...AND SO WHILE I THINK A FEW ELEVATED HAILERS MAY BE POSSIBLE EARLY THIS MORNING...ANY SEVERE STORMS SHOULD BE AN EXCEPTION TO THE RULE. SUSPECT THAT CONVECTION WILL DWINDLE A BIT STARTING AROUND DAWN AS THE LOW LEVEL JET WEAKENS AND VEERS. DURING THE DAY TODAY...WARM FRONT CURRENTLY OVER NORTHEASTERN OK/NORTH-CENTRAL ARKANSAS WILL MIX NORTH AS A WARM FRONT...LIKELY MAKING IT TO CENTRAL MISSOURI BY THIS EVENING. SOUTH OF THIS FRONT...TEMPS IN THE UPPER 80S TO 90 DEGREES COMBINED WITH MID TO UPPER 60S DEWPOINTS WILL YIELD A COUPLE THOUSAND JOULES OF MLCAPE BY THIS AFTERNOON...WITH SHORT TERM MODEL GUIDANCE SUGGESTING A EROSION OF MUCH OF THE INHIBITION SOUTH OF THE FRONT BY LATE AFTERNOON. SOUTH OF THE WARM FRONT...LARGE SCALE SOURCES OF LIFT WILL BE TOUGH TO COME BY...SO THINK THAT ANY OUTFLOW FROM THIS MORNINGS ACTIVITY WILL BE THE ONLY CHANCE FOR WARM SECTOR CONVECTION OUTSIDE OF THE IMMEDIATE VICINITY OF THE WARM FRONT ITSELF FOR THIS AFTERNOON. ANYTHING THAT WERE TO DEVELOP ALONG OR SOUTH OF THE FRONT TODAY WILL BE HAVE SUFFICIENT INSTABILITY AND SHEAR TO YIELD A STRONG TO SEVERE STORM OR TWO. BETTER CHANCE FOR CONVECTION COMES LATER TONIGHT...AS CONVECTION EXPECTED TO FORM OVER NW KANSAS AND NEBRASKA SHOULD SLIDE SOUTHEAST ON THE NOSE OF A MODERATELY STRONG LOW LEVEL JET. BEST CHANCES FOR CONVECTION WILL BE NORTH AND EAST OF A FT. SCOTT TO SPRINGFIELD TO WEST PLAINS LINE. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE WITH THIS ACTIVITY...BUT MUCAPE AND SHEAR IN PLACE DOESN'T LOOK TO BE CONDUCIVE FOR A WIDESPREAD SEVERE EVENT. SIMILAR THINGS LOOK TO BE IN PLACE FOR SATURDAY/SATURDAY NIGHT...JUST A BIT FURTHER NORTH. BEST CHANCES SATURDAY NIGHT/EARLY SUNDAY FOR CONVECTION LOOKS TO BE OVER THE EXTREME NORTH/NORTHEASTERN CWA...OTHERWISE A VERY SUBSTANTIAL CAP/EML SHOULD PRECLUDE PRECIP FOR MOST OF US. SUNDAY INTO EARLY NEXT WEEK...UPPER RIDGE AGAIN BUILDS OVER THE SOUTHERN CONUS. THANKFULLY...RECENT FEW RUNS OF GFS AND ECMWF HAVE INDICATED A COLD FRONT MAKING IT AS FAR SOUTH AS I-70/U.S. 54 ON MONDAY NIGHT/TUESDAY...WHICH SHOULD RESULT IN A SLIGHT CHANCE OF SOME SHOWERS/THUNDERSTORMS ON TUESDAY...AS WELL AS A SLIGHT DROP IN TEMPS ACROSS CENTRAL MISSOURI ON TUESDAY. UNFORTUNATELY...UPPER RIDGE PROGGED TO CENTER ITSELF RIGHT OVER THE CWA BY THE END OF NEXT WEEK...LIKELY BRINGING SOME OF THE WARMEST TEMPS OF THE SEASON THUS FAR. BOXELL && .AVIATION... FOR THE 06Z TAFS...SHOWERS AND THUNDERSTORMS OVER EASTERN KANSAS WILL SLOWLY MOVE TOWARDS THE OZARKS. THE STORMS ARE OCCURRING ON THE NOSE OF A WEAK LOW LEVEL JET ALONG WITH WEAK UPPER LEVEL SHORT WAVES MOVING THROUGH THE UPPER LEVEL FLOW. CONDITIONS AT AREA TERMINALS SHOULD REMAIN VFR EXCEPT IF A THUNDERSTORM MOVES OVER THE AERODROME WHEN CONDITIONS WILL FALL TO MVFR. BECAUSE OF THE TRANSIENT AND ISOLATED NATURE OF THE STORMS HAVE USED VCTS AND CB FOR CURRENT TAFS. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 23, 7:39 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 739 PM CDT THU JUN 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 739 PM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED LIGHTNING RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. ISOLATED STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 40 MPH. OTHERWISE...THE MAIN THREATS FROM THESE STORMS WILL BE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY AS A WARM FRONT MOVES NORTH THROUGH THE OUTLOOK AREA. ENOUGH INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR AN ELEVATED RISK OF STRONG TO SEVERE STORMS. HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE WITH THESE STORMS FROM FRIDAY AFTERNOON INTO FRIDAY EVENING. A COMPLEX OF THUNDERSTORMS MAY THEN PUSH THROUGH PORTIONS OF THE OUTLOOK AREA FROM LATER FRIDAY NIGHT INTO SATURDAY MORNING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE ACROSS CENTRAL MISSOURI LATER SATURDAY AND SATURDAY NIGHT. AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING. THERE IS THEN AT LEAST LIMITED POTENTIAL FOR ADDITIONAL ROUNDS OF THUNDERSTORMS DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. AT THIS TIME...IT APPEARS THAT THE GREATEST POTENTIAL FOR ADDITIONAL THUNDERSTORM ACTIVITY WILL BE ACROSS CENTRAL MISSOURI. MEANWHILE...HOT AND HUMID CONDITIONS WILL SPREAD BACK ACROSS THE OUTLOOK AREA FROM THIS WEEKEND THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. AFTERNOON HEAT INDICES NEAR OR ABOVE 100 DEGREES ARE EXPECTED ON A DAILY BASIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Jun 24, 1:48 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT FRI JUN 24 2011
KSZ101-240730-
CHEROKEE KS-
148 AM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE COUNTY
UNTIL 230 AM CDT...
AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF FAULKNER...OR 9 MILES SOUTHWEST
OF OSWEGO...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FAULKNER...MELROSE AND TREECE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3700 9470 3699 9477 3700 9507 3700 9508
3715 9508
TIME...MOT...LOC 0648Z 297DEG 28KT 3710 9522
GAGANSpecial weather statement, Jun 24, 3:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 AM CDT FRI JUN 24 2011
KSZ073-MOZ066-240845-
BOURBON KS-VERNON MO-
301 AM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND SOUTHWESTERN VERNON
COUNTIES UNTIL 345 AM CDT...
AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
XENIA TO FORT SCOTT...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE FORT SCOTT...FULTON...REDFIELD...SHELDON
AND UNIONTOWN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3804 9461 3765 9419 3765 9462 3767 9462
3768 9492 3788 9507 3804 9509
TIME...MOT...LOC 0802Z 301DEG 27KT 3791 9497 3782 9472
GAGANSpecial weather statement, Jun 24, 3:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI JUN 24 2011
KSZ097-MOZ077-240900-
CRAWFORD KS-BARTON MO-
321 AM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 400 AM CDT...
AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCADIA...OR 6 MILES NORTHEAST OF
ENGLEVALE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCADIA...GOLDEN CITY...LAMAR...LIBERAL
AND VERDELLA.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3767 9462 3765 9461 3764 9408 3737 9408
3759 9471 3767 9471
TIME...MOT...LOC 0821Z 286DEG 31KT 3765 9460
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:21 AM CDT | Special Weather Statement | SGF | Barton | 39 min |
| Jun 24, 4:21 AM CDT | Special Weather Statement | SGF | Lawrence | 39 min |
| Jun 24, 6:10 AM CDT | Special Weather Statement | SGF | Webster | 50 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | SGF | Laclede | 41 min |
| Jun 24, 7:12 AM CDT | Special Weather Statement | SGF | Douglas | 33 min |
| Jun 24, 7:15 AM CDT | Special Weather Statement | SGF | Laclede | 30 min |
| Jun 24, 9:01 AM CDT | Areal Flood Advisory | SGF | Laclede | 108 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.